본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

SOME EXAMPLES OF HYPERBOLIC HYPERSURFACES IN THE COMPLEX PROJECTIVE SPACE

Fujimoto, Hirotaka   (Department of Mathematics Kanazawa UniversityUU0015633  );
  • 초록

    In the previous paper [6], the author constructed hyperbolic hypersurfaces of degree $2^{n}$ in the n-dimensional complex projective space for every $n\;\geq\;3$ . The purpose of this paper is to give some improvement of this result and to show some general methods of constructions of hyperbolic hypersurfaces of higher degree, which enable us to construct hyperbolic hypersurfaces of degree d in the n-dimensional complex projective space for every $d\;\geq\;2\;{\times}\;6^{n}$ .


  • 주제어

    hyperbolicity .   complex manifold.  

  • 참고문헌 (13)

    1. Algebraic families of smooth hyperbolic surfaces of low degree in P³c , J.El Goul , Manuscripta Math. / v.90,pp.521-532,
    2. A hyperbolic hypersurface of degree 10 , M.Shirosaki , Kodai Math. J. / v.23,pp.376-379,
    3. A construction of hyperbolic hypersurface of Pⁿ(C) , K.Masuda;J.Noguchi , Math. Ann. / v.304,pp.339-362,
    4. Compact manifolds and hyperbolicity , R.Brody , Trans. Amer. Math. Soc. / v.235,pp.213-219,
    5. Algebraic criteria for Kobayashi hyperbolic projective varieties and jet differentials , J.P.Demailly , Proc. Sympos. Pure Math. / v.62,pp.285-360,
    6. Value distribution theory of the Gauss map of minimal surfaces in $R^m$ , H.Fujimoto , Aspect of Math. / v.E21,pp.,
    7. Hyperbolic surfaces in P³ , A.Nadel , Duke. Math. J. / v.58,pp.749-771,
    8. Hyperbolic manifolds and holomorphic mappings , S.Kobayashi , Marcel Dekker / v.,pp.,
    9. A family of hyperbolic hypersurfaces in the complex projective space , H.Fujimoto , Complex Variables / v.43,pp.273-283,
    10. A family of smooth hyperbolic hypersurfaces in P₃ , R.Brody;M.Green , Duke Math. J. / v.44,pp.873-874,
    11. Hyperbolicity of generic surfaces of high degree in projective 3-space , J.P.Demaily;J.El Goul , Amer. J. Math. / v.122,pp.515-546,
    12. Hyperbolic hypersurfaces in Pⁿ(C) of Fermat-Waring type , B.Shiffman;M.Zaidenberg , Proc. Amer. Math. Soc. / v.130,pp.2031-2035,
    13. Defects for ample divisors of abelian vaarieties, Schwarz lemma, and hyperbolic hypersurfaces of low degrees , Y.T.Siu;S.K.Yeung , Amer. J. Math / v.119,pp.1139-1172,

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
유료다운로드
  • 원문이 없습니다.

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기